# SDR REXA2018070300578

- Difficulty date: June 15, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 26,538 hours, 24,118 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 601R120604
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LE PANEL 630BL HAS ELONGATED AND OVER COUNTERSUNK ATTACH FASTENERS HOLES. REMOVED AND REPLACED WITH NEW PANEL 630BL IAW SRM 51-40-11.
